# SDR CALA2023053101701

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N2341U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63721
- Aircraft time: 25,349 hours, 2,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 434147
- Condition: Failed
- Location: M33306/R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 - DR R3 M33306 EMER LIGHT BATTERY CAPACITY CHECK FAIL - TRANSFER REFER NON-ROUTINE WO.1821503 AND ORIGINATED BY EMP V898181 DR R3 M33306 EMER LT BATTERY REPLACED AND TESTED NORMAL AS PER AMM33-51-06 - WORK ACCOMPLISHED BY MECH V898181 AND INSPECTED BY V896958
